How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Das, MD Your Own Question
Dr. Das, MD
Dr. Das, MD, Doctor
Category: Medical
Satisfied Customers: 2258
Experience:  MBBS, MD, with wide experience in all aspects of medical treatment, including cancer therapy.
Type Your Medical Question Here...
Dr. Das, MD is online now
A new question is answered every 9 seconds

I took antibiotics yesterday and fell asleep. I woke up today

This answer was rated:

I took antibiotics yesterday and fell asleep. I woke up today very nauseated and felt sick in class. I had to take the rest of the day off and go home. I am now very cold, can you help?

Welcome and thank you for your question.

- What antibiotic did you take and at what dose? At what time did you take it?

- Why were you prescribed antibiotics?

Customer: replied 3 years ago.

I am actually her boyfriend and she is on the phone with my right now in too much pain to move. She says it is myocyclin and around 7 pm she doesnt know the dosage

she was prescribed it because she had a boil.


Thank you for the additional informaiton.

Minocyclin can cause vomitng and nausea which cna be quitee severe in susceptible people. But unless she has vomited a lot and is now dehydrated, it should not cause her to feel cold.

Feeling cold is a uncommon but serious side effect of minocyclin. It could indicatean allergic reaction for which she needs medical attention.

Please ask her to go to the ER - she needs to be seen as early as possble.

I hope this helps.

Customer: replied 3 years ago.

The coldness is coming and going. Its like bursts of coldness. But she is trying to avoid going to the emergency room. Is this the only possible solution ?

Please ask her to take a Tylenol as well as a Benadryl - they can be taken together. If she continues to feel cold or has chills after 3 hours, she should go to the ER.

Dr. Das, MD and 2 other Medical Specialists are ready to help you
Why did you rate this as bad Service? What were you looking for?

Related Medical Questions